# SDR 9JLA2022082931183

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N15CF
- Make and model: Lear 45LEAR
- Aircraft serial: 45376
- Aircraft time: 4,015 hours, 2,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit Left
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE ENTIRE OUTER GLASS PLY OF THE LEFT WINDSHIELD SHATTERED IN FLIGHT AT FLIGHT LEVEL 43,000 FEET, MACH 0.76, SAT -59 C, NEGATIVE ICING, CABIN 9.1 PSID, CABIN ALTITUDE 6,600 FEET. THE CREW ELECTED TO LAND FOR EVALUATIONS AT KPDK. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE TEAM WAS UNABLE TO DEFINE A CAUSE FOR THE WINDSHIELDS FAIL, NO OBVIOUS DEFECTS WERE FOUND. THE REPLACEMENT WILL BE DELAYED BY MATERIALS SHORTAGE AND THE AVAILABILITY OF A NEW WINDSHIELD. NO PART OR SERIAL NUMBER AVAILABLE FROM THE FAILED WINDOW AT THIS TIME.
